Back to Search
Start Over
Stability approach for periodic delay Mathieu equation by the He- multiple-scales method.
- Source :
- Alexandria Engineering Journal; Dec2018, Vol. 57 Issue 4, p4009-4020, 12p
- Publication Year :
- 2018
-
Abstract
- Abstract In the present work, the version of homotopy perturbation included time-scales is applied to the governing equation of time-periodic delay Mathieu equation. Periodical structure for the amplitude of the zero-order perturbation is constructed. The stability analysis is accompanied by considering three-time-scales. Approximate periodic solutions are derived to the second accuracy of perturbations at the harmonic resonance case as well as at the non-harmonic resonance case. Stability conditions are derived in both cases. Numerical calculations have been done to illustrate the stability behavior at both resonance and non-resonance case. It is shown that the time-delay has a destabilizing influence. We note that the delayed of the parametric excitation has a great interested and application to the design of nuclear accelerators. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 11100168
- Volume :
- 57
- Issue :
- 4
- Database :
- Supplemental Index
- Journal :
- Alexandria Engineering Journal
- Publication Type :
- Academic Journal
- Accession number :
- 133751945
- Full Text :
- https://doi.org/10.1016/j.aej.2018.01.021